# SDR 2002FA0001088

- Difficulty date: September 3, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N470ER
- Make and model: Cessna 172R
- Aircraft serial: 17280614
- Aircraft time: 3,859 hours
- Engine: Lyc IO360L2A
- Engine time: 1,316 hours
- Propeller: Mcauly 1A170*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rough
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED A ROUGH ENGINE. THE FLIGHT WAS TERMINATED AND MAINTENANCE WAS PERFORMED. THE SPARK PLUGS WERE CLEANED AND THE INJECTOR NOZZLES INSPECTED..
